# **AGENDA**



# Riverland Mallee Coorong (RMC) Region Local Health Network Governing Board Meeting

Day / Date: Thursday 27 February 2020

Time: 12.30 pm – 3.30 pm (NB: Lunch at 12.00)

Location: Level 1 Conference Room, Rural Support Service

22 King William Street, Adelaide

## Membership:

Peter Joyner (PJ)
 Elaine Ashworth (EA)
 Fred Toogood (FT)
 Claudia Goldsmith (CG)

Member

Mel Ottaway (MO)
 Member
 Apology

• Shane Mohor (SM) Member

#### Attendees:

Wayne Champion (WC)
 Deputy Chief Executive Officer

• Craig Lukeman (CL) Chief Finance Officer

• Jeanette Brown (JB) Secretariat

 Agenda Item 4.1 – 1.10 pm - Karen Hollitt, Executive Director Nursing & Midwifery, Bret Webster, Executive Director Community & Allied Health & Kelli Ramm, Director of Nursing & Midwifery, Renmark & Paringa Hospital (and Aged Care)

• Agenda Item 7.1 - Simon Moody, Director Mental Health

### **Acknowledgement:**

We would like to acknowledge that this land we meet on today is the traditional land of the Kaurna people, and that we respect their spiritual relationship with their country. We also acknowledge that the Kaurna people are the custodians of the Kaurna land, and that their cultural and heritage beliefs are still important to the living Kaurna people today.

Item	Member	Pages	Timing
1. IN-CAMERA DISCUSSION			12.30 pm 20 min
2. MEETING OPENING			12.50 pm 10 min
2.1 Acknowledgement	PJ		
2.2 Present and Apologies	PJ		
2.3 Interests and Conflicts Disclosure	All		
2.4 Confirmation of Minutes from previous meeting	PJ	3-8	
2.5 Review Actions log	PJ	9-10	
3. MATTERS FOR NOTING			1.00 pm
3.1 Chairperson Report	PJ	11-12	5 mins
3.2 Chief Executive Officer Report	WC	13 - 16	5 mins
4. STRATEGIC DISCUSSION			1.10 pm
4.1 Aged Care Governance Masterclass and RMCLHN Future Directions In attendance: Karen Hollitt, Bret Webster and Kelli Ramm	PJ	17 – 22	30 mins

Item		Member	Pages	Timing
5. MATTERS FOR DISCUSSION	N			1.40 pm
5.1 RMCLHN NSQHS Accredit	ation	WC	Verbal	5 mins
5.2 RMCLHN Aged Care Accre	editation	WC	Verbal	5 mins
5.3 RMCLHN Board Indicative	Annual Program	WC	23 – 28	5 mins
5.4 RMCLHN Service Agreeme	ent Review (Annual Program)	WC/CL	Verbal	5 mins
5.5 Board Review – Composition (Annual Program)	on and Succession Planning	PJ	Verbal	5 mins
5.6 Rural Support Service MOU	J	WC	29 – 30	5 mins
5.7 Other matters for discussio	n	All	Verbal	5 mins
6. STANDING AGEND ITEMS F	OR DISCUSSION			2.15 pm
6.1 Performance Reports 6.1.1 Finance and FTE Report-F 6.1.2 KPI Monthly Performance F 6.1.3 People and Culture Report 6.1.4 Quality and Safety Reports 6.1.5 Risk Management Report 6.1.6 Other	Report	WC	31 - 34 35 - 38 39 - 40 41 - 64 65 - 96 97 - 106	15 min
6.2 RMCLHN Strategic Plan		WC	Verbal	5 min
6.3 Board Consumer and Commu	unity Engagement Strategy	WC	Verbal	5 min
6.4 Board Clinician and Workford	e Engagement Strategy	WC	Verbal	5 min
7. PRESENTATION				2.45 pm
7.1 Director Mental Health – Si	mon Moody	WC	Presentation	30 mins
8. MATTERS FOR INFORMATION	ON			3.15 pm 2 min
8.1 RMCLHN Board Finance C January 20202	ommittee Minutes (Draft) –	WC	107 - 112	
8.2 RMCLHN Board Clinical Go January 2020	overnance Committee Minutes	WC	113 – 118	
9. ITEMS APPROVED BY CEO	FOR NOTING			3.17 pm
9.1 Workforce Recruitment Stra Aged Care Staff to perman	ategy – Conversion of Community ent	WC	119 – 124	5 mins
10. CORRESPONDENCE				3.22 pm 5 min
10.1 In – Minister Wade re Pallia	ative Care	PJ	125 – 138	<u> </u>
10.2 In – Communique Aborigina	al Health Board Member Forum	PJ	139 – 140	
10.3 In – Health Performance Co	ouncil re Disability Consultation	PJ	141 – 142	
11. MEETING FINALISATION		· · · · · · · · · · · · · · · · · · ·		3.27 pm
11.1 Questions / Comments		ALL		
11.2 Review actions to be taken		PJ		
11.3 Meeting evaluation		10		
11.3.1 Suggestions for next	t meeting Agenda items	ALL		
11.3.2 Board Evaluation pro	ocess	PJ		
Ti	oate: 27 March 2020 ime: 9.30 – 12.30 pm ocation: Berri			
11.5 Meeting Close		PJ		3.30 pm
			<u>I</u>	- 5.55 piii